# SDR AALA202403013462

- Difficulty date: December 2, 2023
- Submitted: March 2, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725246220200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON DRY BAY LOCATED BETWEEN RIB 5 TO RIB 6 BOTTOM SKIN UPPER SURFACE ON LEFT HAND WING. REPAIRED SKIN PER EA 350280.
